# SDR 97UAL900450

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7268U
- Make and model: Boeing 727222
- Aircraft serial: 21415
- Engine: Pwa JT8D15
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Sheared
- Location: Lt Te Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE ROLLS OFF TO RIGHT EXCESSIVELY WHEN SPEED BRAKES ARE EXTENDED.  ON VISUAL INSPECTION APPEARS THAT LEFT INBOARD FLAP IS NOT FULLY UP.  *S/D*  FOUND LEFT HAND INBOARD FLAP NOT FULLY UP.  REPLACED SHEAR RIVET AND SYSTEM WORKED OK.
